Translator Disclaimer
May, 2006 On Hilbert modular forms modulo $p$: explicit ring structure
Shoyu Nagaoka
Rev. Mat. Iberoamericana 22(1): 357-368 (May, 2006).

Abstract

H.P.F. Swinnerton-Dyer determined the structure of the ring of modular forms modulo $p$ in the elliptic modular case. In this paper, the structure of the ring of Hilbert modular forms modulo $p$ is studied. In the case where the discriminant of corresponding quadratic field is 8 (or 5), the explicit structure is determined.

Citation

Download Citation

Shoyu Nagaoka . "On Hilbert modular forms modulo $p$: explicit ring structure." Rev. Mat. Iberoamericana 22 (1) 357 - 368, May, 2006.

Information

Published: May, 2006
First available in Project Euclid: 24 May 2006

zbMATH: 1177.11039
MathSciNet: MR2268124

Subjects:
Primary: 11F41

Rights: Copyright © 2006 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.22 • No. 1 • May, 2006
Back to Top